Abelian solutions of the soliton equations and geometry of abelian varieties

I. Krichever, T. Shiota

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Abstract

We introduce the notion of abelian solutions of the 2D Toda lattice equations and the bilinear discrete Hirota equation, and show that all of them are algebro-geometric.

Original languageEnglish
Title of host publicationProgress in Mathematics
PublisherSpringer Basel
Pages197-222
Number of pages26
DOIs
Publication statusPublished - 2010
Externally publishedYes

Publication series

NameProgress in Mathematics
Volume280
ISSN (Print)0743-1643
ISSN (Electronic)2296-505X

Fingerprint

Dive into the research topics of 'Abelian solutions of the soliton equations and geometry of abelian varieties'. Together they form a unique fingerprint.

Cite this